MathSciNet Relay Station
MathSciNet bibliographic data
MR245754 (39 #7060) 28.50
Brooks, James K. Transforming bilinear vector integrals. Studia Math. 33 1969 165–171.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement